# SDR AALA202309253972

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 10,854 hours, 4,129 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: ADP29005103
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO SYSTEM HYDRAULIC NUMBER 2 LOW PRESSURE LIGHT ILLUMINATED DURING FLIGHT. AIRCRAFT RETURN TO MIA, AND LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202309223972: REPLACED HYDRAULIC SYSTEM A PRESSURE TRANSMITTER T424 PER AMM 29-31-12 (AALA202309223972) AND ELECTRIC MOTOR DRIVEN PUMP PER AMM 29-11-21 (AALA202309254469).** (CLOSED)
